| Catalog Number |
IAV08006008P |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stenosis (2263)
| Date of Event |
12/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
During the index procedure an in.Pact av access was used to treat the right arm central vein.Approximately 16 months post procedure patient suffered multi-focal outflow venous stenoses and central vein stenoses occurring at arteriovenous fistula site.Maintenance on hemodialysis with right upper extremity brachial-basilic arteriovenous fistula.Balloon angioplasty was performed from the proximal fistula just below the beginning of the stented portion with a 7 mm x 15 cm angioplasty balloon.No drug coated balloon was used.Venoplasty was performed throughout the fistula to the stented portion and the transition of the right axillary/subclavian vein (part of central vein).Patient recovered.
Additional Manufacturer Narrative
Update received 09 jun 2025: patient suffered multi-focal outflow venous stenoses and central vein stenoses occurring at arteriovenous fistula site.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.